# SDR IPXA2024100100692

- Difficulty date: September 19, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK-FR 48 CROSSBEAM BENT -Y450 TO -Y953-DOT 109-097-VWV. REMOVED AND REPLACED ON MAIN CABIN DECK FR 48 CROSSBEAM IAW A 300-600 SRM 51-40-21.NO FURTHER ACTION REQUIRED.
